SciELO - Scientific Electronic Library Online

vol.31 issue2Polar topologies on sequence spaces in non-archimedean analysisUniform Convergence and the Hahn-Schur Theorem author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


JIANG, Cui-Mei  and  FANG, Jin-Ming. Some separation axioms in L-topological spaces. Proyecciones (Antofagasta) [online]. 2012, vol.31, n.2, pp.125-147. ISSN 0716-0917.

In this paper, under the idea of L-Tq or sub-T0,we propose a set of new separation axioms in L-topological spaces, namely sub-separation axioms. And some of their properties are studied. In addition, the relation between the sub-separation axioms defined in the paper and other separation axioms is discussed. The results show that the sub-separation axioms in this paper are weaker than other separation axioms that had appeared in literature.

Keywords : L-topology; sub-separation axioms; sub-T^i1; sub-T2; sub-T21 ; sub-T3; sub-T4.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License